# SDR HEEA0012407

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7237
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 430137601
- Condition: Leaking
- Location: Fuel Manifold
- Part time: 2,246 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LEAK CHECK PER SB LT101-73-10-0124, PART II A IT WAS DISCOVERED THAT THE FUEL MANIFOLD WAS LEAKING AT ONE OF THE FUEL NOZZLES WHERE THE RIDGED TUBE IS BRAZED TO THE NOZZLE.
